Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Errata to: “The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations” [Proc. Amer. Math. Soc. 88 (1983), no. 4, 701–707; MR0702303 (84j:57030)]
HTML articles powered by AMS MathViewer

by A. Assadi and D. Burghelea PDF
Proc. Amer. Math. Soc. 94 (1985), 187 Request permission
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57S10
  • Retrieve articles in all journals with MSC: 57S17, 57S10
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 187
  • MSC: Primary 57S17; Secondary 57S10
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781079-6
  • MathSciNet review: 781079